# SDR UIEA2019090305440

- Difficulty date: September 3, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,705 hours, 17,239 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE EICAS ON AFTER START FOR APPROX 4 MINUTES, AND THEN OUT. SERVICED LH IDG PER PER AMM 12-13-03. OPS CHECK PER AMM 24-11-00, OPS CHECK OK AT THIS TIME. A/C OK FOR SERVICE.
